Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 147, NWS Austin/San Antonio, TX

September 27, 2016Karnes County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 27, 2016, 4:42 PM CDT for Karnes County, Texas. It took effect at Sep 28, 2016, 11:48 AM CDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Sep 27, 2016, 4:42 PM CDT (21:42 UTC)
In effect from
Sep 28, 2016, 11:48 AM CDT
Expired
Sep 29, 2016, 8:20 AM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 88 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River near Falls City (FACT2). The gauge peaked at 9.70 ft at Sep 28, 2016, 9:00 PM CDT.

actionminormoderate05101509/2709/2809/2909/30
Action stage
6 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

609 
WGUS44 KEWX 272142
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 PM CDT TUE SEP 27 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-281542-
/O.NEW.KEWX.FL.W.0147.160928T2100Z-160929T1320Z/
/FACT2.1.ER.160928T2100Z.160929T0000Z.160929T0120Z.NO/
442 PM CDT TUE SEP 27 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the San Antonio River Near near Falls City.
* from Wednesday afternoon to Thursday morning...or until the warning is 
  cancelled.
* At  4:15 PM Tuesday the stage was 5.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and continue to rise 
  to near 12.2 feet by Wednesday evening.The river is then expected to fall below
  flood stage by late Wednesday evening.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above 
  Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock 
  can be cut off in low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 near Falls City     6   12    5.7   Tue 04 PM  10.3   9.3   2.1   1.8   1.8


&&

LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
      2883 9779 2889 9786             

$$

sbs
4 follow-up statements
271 
WGUS84 KEWX 280258
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 PM CDT TUE SEP 27 2016

...The flood warning is cancelled for the following rivers in Texas...
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties

...The flood warning continues for the following rivers in Texas...
  San Antonio River near Floresville Affecting Karnes and Wilson Counties
  San Antonio River Near near Falls City Affecting Karnes County
  San Antonio River at Hwy 72 nr Runge Affecting Goliad and Karnes Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-280328-
/O.CAN.KEWX.FL.W.0140.000000T0000Z-160928T1025Z/
/ELMT2.2.ER.160926T1534Z.160926T2215Z.160927T2111Z.NO/
958 PM CDT TUE SEP 27 2016

The flood warning is cancelled for the San Antonio River Near Elmendorf.
* At  9:30 PM Tuesday the stage was 31.3 feet.
* Flood stage is 35.0 feet.
* Flooding is no longer occurring or expected.
* Forecast...The river level was below bankfull and was falling rapidly.
  The river level will continue falling to around 14 feet by Thursday morning.
* The flood warning is cancelled and this is the last forecast for this event.


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Elmendorf          33   35   31.3   Tue 09 PM  22.0  14.2  13.3  12.9  12.6


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

TXC255-493-282058-
/O.EXT.KEWX.FL.W.0141.000000T0000Z-160929T0734Z/
/FLVT2.2.ER.160927T1236Z.160928T0600Z.160928T1934Z.UU/
958 PM CDT TUE SEP 27 2016

 The flood warning continues for the San Antonio River near Floresville.
* At  9:00 PM Tuesday the stage was 33.4 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river level is nearing a crest late Tuesday evening. It will
  crest around 33.5 feet by around 1 AM Wednesday...then begin falling.
  The river level is then expected to fall below flood stage early Wednesday afternoon.
* Impact...At 33.0 feet...Secondary roads near the floodplain may become flooded
  and impassable. Extensive flooding occurs in lowest portions of Floresville 
  City Park..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Floresville        21   27   33.4   Tue 09 PM  31.8  14.2   7.8   7.1   6.5


&&

LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811


$$

TXC255-282058-
/O.EXT.KEWX.FL.W.0147.160928T1648Z-160929T1305Z/
/FACT2.1.ER.160928T1648Z.160928T1800Z.160929T0105Z.NO/
958 PM CDT TUE SEP 27 2016

 The flood warning continues for the San Antonio River Near near Falls City.
* At  9:15 PM Tuesday the stage was 6.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise to just above flood stage around noon
  Wednesday. The crest is expected to be around 12.2 feet by around 2 or 3 PM
  Wednesday afternoon. The river level is then expected to fall below flood
  stage by early Wednesday evening and continue falling to below bankfull by
  late Thursday morning.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above 
  Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock 
  can be cut off in low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 near Falls City     6   12    6.8   Tue 09 PM  11.2   8.6   2.2   1.7   1.5


&&

LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
      2883 9779 2889 9786             

$$

TXC175-255-282057-
/O.EXT.KEWX.FL.W.0146.160929T0243Z-160930T2006Z/
/SRRT2.1.ER.160929T0243Z.160929T1800Z.160930T0806Z.UU/
958 PM CDT TUE SEP 27 2016

 The flood warning continues for the San Antonio River at Hwy 72 near Runge.
* At  9:15 PM Tuesday the stage was 16.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by late Wednesday evening
  and continue to rise to around 30.1 feet by early afternoon on Thursday.
  The river level is then expected to fall below flood stage by Friday morning.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream 
  and downstream. No structures are threatened. Livestock and farm equipemnt 
  will need to removed from the floodplain..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 72 nr Runge    22   27   16.4   Tue 09 PM  20.4  29.6  24.6  11.4  11.2


&&

LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770


$$

sbs
653 
WGUS84 KEWX 281551
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 AM CDT WED SEP 28 2016

...The flood warning is cancelled for the following rivers in 
   Texas...

  San Antonio River Near near Falls City Affecting Karnes County
...The flood warning continues for the following rivers in Texas...

  San Antonio River MISSING near Floresville Affecting Karnes and 
  Wilson Counties
  San Antonio River MISSING Hwy 72 nr Runge Affecting Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-493-290951-
/O.EXT.KEWX.FL.W.0141.000000T0000Z-160929T1124Z/
/FLVT2.2.ER.160927T1236Z.160928T0415Z.160928T2324Z.UU/
1051 AM CDT WED SEP 28 2016

 The flood warning continues for the San Antonio River MISSING near Floresville.
* At 10:00 AM Wednesday the stage was 31.6 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 33.0 feet...Secondary roads near the floodplain may 
  become flooded and impassable. Extensive flooding occurs in lowest 
  portions of Floresville City Park..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 near Floresville   21   27   31.6   Wed 10 AM  20.7   7.6   6.8   6.5   6.1


&&

LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811


$$

TXC255-281621-
/O.CAN.KEWX.FL.W.0147.000000T0000Z-160929T1305Z/
/FACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CDT WED SEP 28 2016

The flood warning is cancelled for the San Antonio River Near near Falls City.
* At 10:15 AM Wednesday the stage was 8.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 11.3 feet 
  tomorrow early afternoon.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to 
  above Goliad floods irrigation pumps, equipment, crops and 
  pastureland. Livestock can be cut off in low areas of the flood 
  plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 near Falls City     6   12    8.8   Wed 10 AM  11.1   7.3   3.5   2.8   2.2


&&

LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
      2883 9779 2889 9786             

$$

TXC255-290951-
/O.EXT.KEWX.FL.W.0146.160929T1000Z-161001T1630Z/
/SRRT2.1.ER.160929T1000Z.160930T1200Z.161001T0430Z.UU/
1051 AM CDT WED SEP 28 2016

The flood warning continues for the San Antonio River MISSING Hwy 72 nr Runge.
* At 10:15 AM Wednesday the stage was 23.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 29.3 feet by Friday morning. The river will fall below
  flood stage by Friday before midnight.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Hwy 72 nr Runge    22   27   23.8   Wed 10 AM  27.2  29.3  23.4  15.3  13.8


&&

LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770


$$
248 
WGUS84 KEWX 281626 CCA
FLSEWX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 AM CDT WED SEP 28 2016

...The flood warning is cancelled for the following rivers in 
   Texas...

  San Antonio River Near Falls City Affecting Karnes County
  
...The flood warning continues for the following rivers in Texas...

  San Antonio River near Floresville Affecting Karnes and 
  Wilson Counties
  San Antonio River Hwy 72 nr Runge Affecting Karnes County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-493-290951-
/O.COR.KEWX.FL.W.0141.000000T0000Z-160929T1124Z/
/FLVT2.2.ER.160927T1236Z.160928T0415Z.160928T2324Z.UU/
1051 AM CDT WED SEP 28 2016

 The flood warning continues for the San Antonio River near Floresville.
* At 10:00 AM Wednesday the stage was 31.6 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 33.0 feet...Secondary roads near the floodplain may 
  become flooded and impassable. Extensive flooding occurs in lowest 
  portions of Floresville City Park..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 near Floresville   21   27   31.6   Wed 10 AM  20.7   7.6   6.8   6.5   6.1


&&

LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811


$$

TXC255-281621-
/O.COR.KEWX.FL.W.0147.000000T0000Z-160929T1305Z/
/FACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CDT WED SEP 28 2016

The flood warning is cancelled for the San Antonio River Near Falls City.
* At 10:15 AM Wednesday the stage was 8.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 11.3 feet 
  tomorrow early afternoon.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to 
  above Goliad floods irrigation pumps, equipment, crops and 
  pastureland. Livestock can be cut off in low areas of the flood 
  plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 near Falls City     6   12    8.8   Wed 10 AM  11.1   7.3   3.5   2.8   2.2


&&

LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
      2883 9779 2889 9786             

$$

TXC255-290951-
/O.COR.KEWX.FL.W.0146.160929T1000Z-161001T1630Z/
/SRRT2.1.ER.160929T1000Z.160930T1200Z.161001T0430Z.UU/
1051 AM CDT WED SEP 28 2016

The flood warning continues for the San Antonio River Hwy 72 nr Runge.
* At 10:15 AM Wednesday the stage was 23.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 29.3 feet by Friday morning. The river will fall below
  flood stage by Friday before midnight.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Hwy 72 nr Runge    22   27   23.8   Wed 10 AM  27.2  29.3  23.4  15.3  13.8


&&

LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770


$$
916 
WGUS84 KEWX 281944
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT WED SEP 28 2016

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-291344-
/O.EXT.KEWX.FL.W.0144.000000T0000Z-161002T0231Z/
/ASRT2.3.ER.160927T2340Z.160929T1800Z.161001T1431Z.NO/
244 PM CDT WED SEP 28 2016

 The flood warning continues for
  the Nueces River Near Asherton.
* At  2:30 PM Wednesday the stage was 25.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 28.0 feet by tomorrow 
  evening. The river will fall below flood stage late Saturday morning.
* Impact...At 29.0 feet...Widespread major flooding threatens livestock over a 
  large area of the flood plain. A mile of Farm to Market 190 near the river is 
  flooded and flow is within a foot of the Farm to Market 190 bridge floor over 
  the Nueces River. The Nueces River and Turkey Creek are a mile and a half wide
  south and west of Carrizo Springs.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Asherton           18   20   25.6   Wed 02 PM  27.8  27.3  20.8  13.6   8.4


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 27, 2:36 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Sep 27, 2:36 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
236 PM CDT TUE SEP 27 2016

.SHORT TERM (Tonight through Wednesday Night)...
Cloud cover continues across South Central Texas. Guidance
continues to suggest as weak isentropic downglide develops that
cloud cover will erode north to south overnight into Wednesday
morning, maybe hanging on slightly longer across the southwest
CWA. Lows tonight into the upper 50s across the northern Hill
Country and low to mid 60s elsewhere. Warmer tomorrow with highs
in the mid to upper 80s.

&&

.LONG TERM (Thursday through Tuesday)...
A dry cold front will move through the area on Thursday. High
temps Thursday across northern CWA may be a couple of degrees
cooler than Wednesday, but still warm in the upper 80s across the
south. Dry air and relatively weak wind in the mornings should
allow morning lows Friday and Saturday to dip into the mid 50s
across the Hill Country and upper 50s to low 60s elsewhere. Highs
rebound each day in the upper 70s to low 80s. Warming temps and
increasing low level moisture early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  86  62  83  59 /   0   0   0   0   0
Austin Bergstrom Intl Airport  62  86  60  83  57 /   0   0   0   0   0
New Braunfels Muni Airport     63  86  62  84  58 /   0   0   0   0   0
Burnet Muni Airport            60  85  59  79  56 /   0   0   0   0   0
Del Rio Intl Airport           64  85  65  87  62 /  -    0   0   0   0
Georgetown Muni Airport        60  86  60  81  56 /   0   0   0   0   0
Hondo Muni Airport             64  88  63  88  59 /   0   0   0   0   0
San Marcos Muni Airport        63  86  61  83  58 /   0   0   0   0   0
La Grange - Fayette Regional   65  87  63  85  58 /  -    0   0   0   0
San Antonio Intl Airport       65  87  64  86  60 /   0   0   0   0   0
Stinson Muni Airport           66  88  66  88  61 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Mesoscale/Aviation...LH
Synoptic/Grids...Runyen
Public Service/Data Collection...Treadway
Hazardous weather outlook, Sep 27, 4:56 AM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT TUE SEP 27 2016

TXZ171>173-183>194-202>209-217>225-228-281000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
456 AM CDT TUE SEP 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TB3

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.